MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number 20005D
Medical Device Problem Code Computer System Security Problem (2899)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone number: (b)(6).Health effect code: (b)(4).For incomplete treatment.Field service engineer visited the account after the event and confirmed the error message.He observed while troubleshooting that error was consistently occurring during the transition from the pocket creation to the raster pattern.He replaced z-stepper assembly.Laser is operating within specifications.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that system had error message just after starting the procedure (laser had been fired).Customer stated that they restarted the system however the issue persisted.They aborted the procedure and there was no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation: a review of the records related to this equipment that included manuals, trending, and risk documentation reviews for this equipment was performed.Equipment labeling provides possible complications that can be caused by the surgical/treatment procedure being performed.The trend review shows that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key11846173
Report Number3006695864-2021-07759
Device Sequence Number3793047
Product Code GEX
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1